# SDR HEEA0012710

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: D105300010
- Condition: Failed
- Location: Fuel Boost
- Part time: 682 hours
- Component: D107318D1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP WAS REMOVED FOR BEING INOPERATIVE.  DISASSEMBLED AND FOUND THAT BEARING CAME APART AND CAUSED ARMATURE TO BURN UP.  BEARING WAS RECEIVED IN BEARING KIT D107318-21 ON 2-3-97.
